# SDR DALA14002000649

- Difficulty date: January 9, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 84,200 hours, 36,518 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery Pack
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR, EMERGENCY POWER RESERVOIR FAILED INSPECTION.  REPLACED EMERGENCY POWER RESERVOIR.
